RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 179, Number 1  


Reflection matrices from Hadamard-type Temperley–Lieb $R$-matrices
J. Avan, P. P. Kulish, G. Rollet
3
$p$-Adic Gibbs quasimeasures for the Vannimenus model on a Cayley tree
O. N. Khakimov
13
Localization of translation-invariant Gibbs measures for the Potts and “solid-on-solid” models on a Cayley tree
R. M. Khakimov
24
Generalized oscillator representations for generalized Calogero Hamiltonians
B. L. Voronov, I. V. Tyutin
36
Short-wave transverse instabilities of line solitons of the two-dimensional hyperbolic nonlinear Schrödinger equation
D. E. Pelinovsky, E. A. Ruvinskaya, O. E. Kurkina, B. Deconinck
78
Jordanian deformation of the open $s\ell(2)$ Gaudin model
N. Cirilo Antonio, N. Manoilovich, Z. Nagy
90
Energies of weakly bound and near-threshold resonance states of a quantum particle in a two-dimensional plane
V. V. Pupyshev
102
Dynamical phase transition in the simplest molecular chain model
V. A. Malyshev, S. A. Muzychka
123
Calculation of spectral dependence of Anderson criterion for 1D system with correlated diagonal disorder
G. G. Kozlov
134
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019